Drug Reaction

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest a medicine to stop vision problem from antipsychotic medicine.

Query: Hello doctor, I am a 38-year-old woman with bipolar disorder. I am taking Abilify 10 mg. I am experiencing vision issues (not blindness) that come every other day and stop only when I sleep. I used to take Artane for my vision problem that was caused by psychotic medicines, but Artane interacts wi...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. So I understand that you are having ocular side effects with the use of abilify. There are a few ways to go about it. As you have mentioned that you are stable on the medication and functional, I would advise you to consult an opthalmologist and get a checkup done a...  Read Full »

Medicated 3 month old with Paraxin instead of Phexin. Will it cause any harm?

Query: Hello doctor, My son is 3 months old. He had a cold and cough. Doctor prescribed Phexin syrup 5 ml for three days. But at the medical shop, the pharmacist has given Paraxin 120 ml which I did not crosscheck again with the prescription and gave it to my son. His stools are dark green, and he is very...  Read Full »


Dr. Prakash Nagar

Paediatrician, Child Health Specialist

Answer: Hello, Welcome to icliniq.com. Paraxin contains Chloramphenicol, and it can cause loose motion, vomiting, and abdominal pain. Your baby might be cranky for the same reason. It can lead to other side effects if given in high doses, particularly on blood cell production. Please let me know how ma...  Read Full »

Can Zoloft and Propranolol be taken together?

Query: Hello doctor, I took Zoloft and Inderal and noticed some interaction. I would like that to be explained to me. Is it safe to take both Propranolol oral and Sertraline oral at the same time? Will Propranolol oral increase the level or effect of Sertraline by altering drug metabolism?  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Zoloft (Sertraline) and Inderal (Propranolol) are metabolized through same pathway in the liver. Zoloft reduces the metabolism of Inderal resulting in higher levels of Inderal in the body. What that means for you is that the dose of Inderal should be reduced while you ...  Read Full »

What causes akinetopsia?

Query: Hi doctor, I am experiencing inconspicuous akinetopsia, which can be caused by Nefazodone, Risperdal and Trazodone. I take Abilify 10 mg, Trileptal 600 mg twice a day, Luvox 150 mg twice a day and Trazodone 50 g as needed for sleep. Could any of the other medicines can cause akinetopsia? The akine...  Read Full »


Dr. Parth Singh

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Inconspicuous akinetopsia (motion blindness) may be caused due to defects in visual cortex or may be caused by certain antidepressants like Nefazodone and its older sibling Trazodone and hallucinogens like LSD (Lysergic acid diethylamide). It is very unlikely to be cause...  Read Full »

Can Coumadin be replaced with Aspirin?

Query: Hi doctor, My mother is 91 years old. She is currently taking 4.5 mg of Coumadin a day. She has developed a very itchy rash on most of her body. She has been on Coumadin for six years, but this dosage is particularly high for her. Her INRs were only showing 1.2 to 1.4, which is why it was increased ...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: No, as she was already on Coumadin (Warfarin) since a long time, it cannot be the cause of the rash. Aspirin and Coumadin have different methods of action and one cannot be used in place of another. Both may be used. A prefer...  Read Full »

Can there be any drug reaction between Vigantol and Tavanik in a prostatitis patient?

Query: Hello doctor, I am being treated for chronic prostatitis rebounce. It is now the third day I am taking Tavanik (Levofloxacin) 500 mg a day. I am taking it the same time each day among other medications. One of them is Vigantol 1000 I.E. My doctor told me to take Tavanik at least one hour after and ...  Read Full »


Dr. Karthik Rajan

Urologist, Andrologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query, your doctor had suggested you take Levofloxacin before any other medication as the absorption will be better. Usually, we instruct patients to wait for an hour at least so that the drug can be absorbed. Unless you took both the medication...  Read Full »

My mom has been suffering from head spinning. Why?

Query: Hi doctor, My mom is suffering from sciatica pain. She is 45 years old. Her doctor suggested complete bed rest for two months. It has been a month for now. She is facing trouble to take breath properly (night times). She is having head spinning and a sensation of falling from bed. She is having hi...  Read Full »


Dr. Sreejith Mg

General Medicine Physician, Internal Medicine Physician, Diabetologist

Answer: Hi, Welcome to icliniq.com. The possibilities for her head spinning are as follows. Probably, your mom is suffering from benign paroxysmal positional vertigo (BPPV). It can be controlled by a tablet like Vertin16 mg (Betahistine) or Stugeron (Cinnarizine) at bedtime or twice daily. The second po...  Read Full »

Is memory loss a side effect of schizoaffective disorder treatment?

Query: Hi doctor, I was diagnosed with schizoaffective disorder and was treated with Zyprexa. After a while, it turned out that I have neutropenia as a side effect. So, I was given Lithium about half a year ago. Now, instead of Zyprexa, I am taking Ridazin for the last three weeks. What are the side effect...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. You have been prescribed Thioridazine, an antipsychotic along with Lithium as a mood stabilizer. Memory loss is possibly because of the cognitive impairment as a part of your illness. Neither of these drugs causes memory loss. Try practicing memory games often and you c...  Read Full »

Following delivery and blood transfusion, developed blisters on face. Why?

Query: Hi doctor, I delivered a baby through normal delivery 15 days before and I got one unit of blood transfusion. Yesterday, I got rashes and blisters only on my face and it keeps increasing. What to do? Please help.  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Blood transfusion and antibiotics are the two reasons, which can cause rashes in your situation. You have to wait and watch. If problem increases, then need to take some steps like change the antibiotics and evaluation of blood transfusion. But, if the problem resolve...  Read Full »

How likely am I to develop anaphylaxis to local anesthetic if I tolerated it in the past?

Query: Hi doctor, I am 27 years old and really worried about developing anaphylaxis to a local anesthetic. Even though I have had it twice without any problems, I would just like some information on how likely this is to happen and some information to help me put my mind to rest and stop worrying.  Read Full »


Dr. Rakesh Radheshyam Gupta

Child Health Specialist, Paediatrician, Pediatric Allergy Asthma Specialist

Answer: Hello, Welcome to icliniq.com. Anaphylaxis may last lifelong. Also, if you have not experienced a severe reaction in the past, you are unlikely to develop the same in future. Do not worry. Just be aware and keep rescue medicine always with you as standby. For more information consult a pediatric ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.